# SDR DALA2024022702744

- Difficulty date: February 22, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N502DN
- Make and model: Airbus A350-941
- Aircraft serial: 0135
- Aircraft time: 26,865 hours, 2,819 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

3L DOOR EMERGENCY LIGHT INOP. PERFORMED EMERGENCY LIGHT TEST PER A350 AMM 33-50. OPS CK GOOD. (LP# 5292619)
